Show simple item record

dc.contributor.authorAdem, Abdullahi Rashid
dc.date.accessioned2017-05-16T06:32:07Z
dc.date.available2017-05-16T06:32:07Z
dc.date.issued2016
dc.identifier.citationAdem, A.R. 2016. Solitary and periodic wave solutions of the Majda-Biello system. Modern Physics Letters B, 30(15):1-7. [https://doi.org/10.1142/S0217984916502377]
dc.identifier.issn0217-9849
dc.identifier.issn1793-6640 (Online)
dc.identifier.urihttps://doi.org/10.1142/S0217984916502377
dc.identifier.urihttp://hdl.handle.net/10394/24222
dc.description.abstractIn this paper, we present the exact solutions of the Majda-Biello system. This system describes the nonlinear interaction of long-wavelength equatorial Rossby waves and barotropic Rossby waves with a substantial midlatitude projection, in the presence of suitable horizontally and vertically sheared zonal mean flows. The methods used to construct the exact solutions are the Kudryashov method and Jacobi elliptic function method. These two methods yield solitary wave solutions and periodic wave solutions.
dc.language.isoen
dc.publisherWorld Scientific Publishing
dc.subjectMajda-Biello system
dc.subjectKudryashov method
dc.subjectJacobi elliptic function method
dc.titleSolitary and periodic wave solutions of the Majda-Biello system
dc.typeArticle
dc.contributor.researchID16881621 - Adem, Abdullahi Rashid


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record